| Catalog Number |
E200-31M |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 31mm epic mitral valve was selected for implant.During the procedure, once the valve was implanted and the patient was taken off of bypass, it was noted via echo that there was paravalvular leak.The patient was placed back on bypass and taken back to the operating room for repair.The surgery was time was extended due to the issue and was done under extracorporeal circulation.The patient is stable.
Additional Manufacturer Narrative
An event of paravalvular leak was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on available information, the cause of the reported perivalvular leak could not be determined.The reported hospitalization and surgical intervention were a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
Event or Problem Description